×

zbMATH — the first resource for mathematics

On the average order of a class of arithmetical functions. II. (English) Zbl 0219.10050

MSC:
11N37 Asymptotic results on arithmetic functions
11M41 Other Dirichlet series and zeta functions
Citations:
Zbl 0216.31303
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Berndt, Bruce C., On the average order of a class of arithmetical functions, I, J. number theory, 3, 1-6, (1971) · Zbl 0208.31102
[2] Chandrasekharan, K.; Narasimhan, Raghavan, Hecke’s functional equation and the average order of arithmetical functions, Acta arith., 6, 487-503, (1961) · Zbl 0101.03703
[3] Chandrasekharan, K.; Narasimhan, Raghavan, Functional equations with multiple gamma factors and the average order of arithmetical functions, Ann. of math., 76, 93-136, (1962) · Zbl 0211.37901
[4] Landau, E., Über die anzahl der gitterpunkte in gewissen bereichen (vierte abhandlung), Nachr. ges. wiss. Göttingen, 137-150, (1924) · JFM 50.0115.01
[5] Szegö, G.; Walfisz, A., Über das piltzsche teilerproblem in algebraischen zahlkörpern (zweite abhandlung), Math. Z., 26, 467-486, (1927) · JFM 53.0153.02
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.